# SDR FWTA2011101401

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N316LA
- Make and model: Boeing 767316F
- Aircraft serial: 30842
- Aircraft time: 50,698 hours, 13,195 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Part number: 112T2019143
- Condition: Cracked
- Location: Lt Wing
- Part time: 50,664 hours, 13,187 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLIGHT RF-763, 10-14-2011, LOG BOOK ENTRY GROUND ITEM ENTERED BY LAN MXT AFTER FUELING A/C LEADING EDGE SLAT NR 4 INBOARD CANISTER DRAIN HAS HEAVY SEEP FUEL LEAK, NR 3 DRAIN.  THE NATURE OF THE LEAK WAS A CRACKED DRAIN TUBE P/N 112T2019-143 PART WAS REMOVED AND REPLACED IAW AMM 28-11-11.  LEAK CHECK OKAY.
